Equaline Acetaminophen, Childrens, 160 mg, Chewable Tablets, Grape

For ages 2-11. Does not contain gluten. Compare to Childrens Tylenol active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Childrens Tylenol Meltaways). Pain reliever/fever reducer. Aspirin free. Ibuprofen free. 100% Quality Guaranteed: Like it or let us make it right. Thats our quality promise. supervaluprivatebrands.com. Other information: Tamper Evident: Do not use if outer package is opened or blister is torn or broken. Avoid high humidity. Store at 77 degrees F (25 degrees C); excursions permitted between 59 degrees - 86 degrees F (15 degrees - 30 degrees C). See flap for expiration date and lot number.